Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Simplification of the Whitehead-Huntington set of postulates for the algebra of logic


Author: A. H. Diamond
Journal: Bull. Amer. Math. Soc. 40 (1934), 599-601
DOI: https://doi.org/10.1090/S0002-9904-1934-05925-1
Cited work: Bull. Amer. Math. Soc., Volume 22, Number 9 (1916), 458--459
MathSciNet review: 1562914
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05925-1